I noticed for the past few years that after I have Botox injections that at the exact site, a small puss filled pimple appears about 1 month after. I do not pick at it, but it comes to a white small puss head. After washing my face and the "pimple" opens, I then notice at the site it almost droops immediately (corners of my mouth and a few on my forehead) I have been going to the same plastic surgeon for all my injections. Any explanations?
After 1 month after Botox Injection, pimple forms at injection site?
Doctor Answers (1)
Pimple after Botox injection?
It sounds like a small abscess which forms at the injection site. This can be because of bacterias sitting on the skin surface and being driven into the skin with the injection needle..
The next time you have Botox injected tell your physician about it and he/she will pay more attention in cleaning your skin than "usual".
For what you describe as "drooping" I do not have an explanation.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.